Integral representations of harmonic functions that satisfy generalized conjugacy conditions on a ray (interval)
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 355-357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a24,
author = {S. E. Kholodovskii},
title = {Integral representations of harmonic functions that satisfy generalized conjugacy conditions on a ray (interval)},
journal = {Differencialʹnye uravneni\^a},
pages = {355--357},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a24/}
}
TY - JOUR AU - S. E. Kholodovskii TI - Integral representations of harmonic functions that satisfy generalized conjugacy conditions on a ray (interval) JO - Differencialʹnye uravneniâ PY - 1994 SP - 355 EP - 357 VL - 30 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_2_a24/ LA - ru ID - DE_1994_30_2_a24 ER -
S. E. Kholodovskii. Integral representations of harmonic functions that satisfy generalized conjugacy conditions on a ray (interval). Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 355-357. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a24/